# SDR YADA20171226001

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 73,060 hours, 62,329 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 680
- Condition: Cracked
- Location: Nlg
- Part time: 8,654 hours, 7,153 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HEAVY MAINTENANCE INSPECTION AND SCHEDULED X-RAY OF NLG ACTUATOR CAP, TEST RESULTS SHOWED NOSE LANDING GEAR ACTUATOR CAP TO BE CRACKED. MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR WITH SERVICEABLE.
